# SDR FDEA202209142321

- Difficulty date: September 14, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N273FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 66243
- Aircraft time: 3,131 hours, 1,563 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Worn
- Location: Rt Nr 8 Slat
- Part time: 3,131 hours, 1,563 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, SLAT # 8, WEDGE AREA, LOWER SKIN WITH WEAR. R.H. WING, SLAT #8, WEDGE AREA, LOWER SKIN WAS REPAIRED IAW B767 SRM 57-43-02-2R FIG.   201 PAGE 1-2 AND SRM 51-70-10-2R REPAIR 4 FIG. 202 PAGE 149-169  REV. 82  12-15-21
